# SDR IXXA20211109071

- Difficulty date: October 27, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Splice Plate
- Part number: 313T33W448
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON OUTBOARD SIDE ACCESS 447AR PANEL AFT MATING FLANGE CHAFFED. REMOVED, FABBED AND INSTALLED REPLACEMENT AFT MATING FLANGE IAW B767 SRM 51-40-02 PARA 9 AND BOEING DRAWING 313T3310.
